# SDR ASAA9910278

- Difficulty date: December 30, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WOULD NOT EXTINGUISH.  REPAIRED GROUND WIRE ON MID TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
